Alert archive / Georgia / River Flood Warnings in 2018

River Flood Warning 259, NWS Atlanta, GA

December 28, 2018Catoosa County, Georgia; Hamilton County, Tennessee

NWS Atlanta, GA issued this river flood warning at Dec 28, 2018, 9:44 PM EST for Catoosa County, Georgia; Hamilton County, Tennessee. It took effect at Dec 29, 2018, 1:00 AM EST. It was in force for 33 hr.

The area

The outline as issued.

The facts

Issued
Dec 28, 2018, 9:44 PM EST (02:44 UTC)
In effect from
Dec 29, 2018, 1:00 AM EST
Expired
Dec 30, 2018, 9:45 AM EST
In force
33 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Catoosa County, GA, Hamilton County, TN

The radar

The Northeast Alabama radar (KHTX), 78 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point West Chickamauga Creek at GA 146 near Lakeview (WCKG1). The gauge peaked at 11.83 ft at Dec 29, 2018, 8:00 PM EST.

actionminormoderate5101512/2912/3012/31
Action stage
9 ft
Minor stage
11 ft
Moderate stage
16 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03567340, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

262 
WGUS42 KFFC 290244
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
944 PM EST Fri Dec 28 2018

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC047-TNC065-291643-
/O.NEW.KFFC.FL.W.0259.181229T0600Z-181230T0000Z/
/WCKG1.1.ER.181229T0600Z.181229T1200Z.181229T1800Z.UU/
944 PM EST Fri Dec 28 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The West Chickamauga Creek near Fort Oglethorpe.
* From late tonight until Saturday evening.
* At 9 PM Friday the stage was 10.8 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11 feet.
* Forecast to rise above flood stage by after midnight tomorrow and 
  continue to rise to near 11.1 feet by tomorrow morning.The river 
  will fall below flood stage by tomorrow early afternoon.
* At 11 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and fields near the creek upstream and downstream from 
  the gage on the Georgia Highway 146 or Cloud Springs Road bridge. 
  Minor flooding of the creek can also be expected further downstream
  as it crosses the Tennessee border into the south East Ridge area.
  

&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$
6 follow-up statements
518 
WGUS82 KFFC 290901
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
401 AM EST Sat Dec 29 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties 

 
GAC047-TNC065-292300-
/O.EXT.KFFC.FL.W.0259.000000T0000Z-181230T1200Z/
/WCKG1.1.ER.181229T0445Z.181229T1800Z.181230T0600Z.UU/
401 AM EST Sat Dec 29 2018

...Flood Warning extended until Sunday morning...The Flood Warning 
continues for
  The West Chickamauga Creek near Fort Oglethorpe.
* Until Sunday morning.
* At 3 AM Saturday the stage was 11.3 feet...and 
  rising.
* Minor flooding is occurring.
* Flood stage is 11.0 feet.
* The river will continue rising to near 11.5 feet by this afternoon.
  The river will fall below flood stage after midnight tomorrow.
* At 11.0 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and fields near the creek upstream and downstream from 
  the gage on the Georgia Highway 146 or Cloud Springs Road bridge. 
  Minor flooding of the creek can also be expected further downstream
  as it crosses the Tennessee border into the south East Ridge area.
  

&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$
854 
WGUS82 KFFC 291335
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
835 AM EST Sat Dec 29 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties 


GAC047-TNC065-300335-
/O.CON.KFFC.FL.W.0259.000000T0000Z-181230T1200Z/
/WCKG1.1.ER.181229T0445Z.181229T1800Z.181230T0600Z.UU/
835 AM EST Sat Dec 29 2018

The Flood Warning continues for
  The West Chickamauga Creek near Fort Oglethorpe.
* Until Sunday morning.
* At 8 AM Saturday the stage was 11.6 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11 feet.
* At 11 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and fields near the creek upstream and downstream from 
  the gage on the Georgia Highway 146 or Cloud Springs Road bridge. 
  Minor flooding of the creek can also be expected further downstream
  as it crosses the Tennessee border into the south East Ridge area.
  

&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$

GAC083-TNC065-300335-
/O.EXT.KFFC.FL.W.0201.000000T0000Z-181230T0600Z/
/ENGG1.1.ER.181228T1200Z.181228T1715Z.181230T0000Z.UU/
835 AM EST Sat Dec 29 2018

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Lookout Creek near New England.
* Until late tonight.
* At 8 AM Saturday the stage was 13.3 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by this 
  evening.
* At 13 feet...Minor flooding expands along Sells Lane in 
  Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. All these roads will be closed. Also minor flooding 
  expands much further downstream as the creek crosses the Tennessee 
  border into the Tiftona area.
 

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$
131 
WGUS82 KFFC 291720
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1220 PM EST Sat Dec 29 2018

...The Flood Warning continues for the following rivers in Georgia...
  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties 

  Conasauga River near Eton affecting Murray and Whitfield Counties 

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 

  Conasauga River near Tilton affecting Gordon...Murray and 
  Whitfield Counties 

  Armuchee Creek near Armuchee affecting Floyd County 

  Coosa River near Rome Mayos Bar L & D Park affecting Floyd County 


GAC047-TNC065-300720-
/O.CON.KFFC.FL.W.0259.000000T0000Z-181230T1200Z/
/WCKG1.1.ER.181229T0445Z.181229T1615Z.181230T0600Z.UU/
1220 PM EST Sat Dec 29 2018

The Flood Warning continues for
  The West Chickamauga Creek near Fort Oglethorpe.
* Until Sunday morning.
* At 11 AM Saturday the stage was 11.7 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11 feet.
* The river will continue to fall to below flood stage by after 
  midnight tomorrow.
* At 11 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and fields near the creek upstream and downstream from 
  the gage on the Georgia Highway 146 or Cloud Springs Road bridge. 
  Minor flooding of the creek can also be expected further downstream
  as it crosses the Tennessee border into the south East Ridge area.
  

&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$

GAC213-313-300720-
/O.CON.KFFC.FL.W.0240.000000T0000Z-181230T1255Z/
/ETNG1.1.ER.181228T1601Z.181229T1245Z.181230T0655Z.NO/
1220 PM EST Sat Dec 29 2018

The Flood Warning continues for
  The Conasauga River near Eton.
* Until Sunday morning.
* At 12 PM Saturday the stage was 13.9 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12 feet.
* At 14 feet...Minor flooding continues to expand into the 
  woodlands...pasture and fields along the river...upstream and 
  downstream from the gage on Georgia Highway 286 or Dawnville Road.
  

&&

LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483


$$

GAC313-300720-
/O.CON.KFFC.FL.W.0210.000000T0000Z-181231T0746Z/
/CHCG1.1.ER.181228T1217Z.181229T1700Z.181231T0146Z.UU/
1220 PM EST Sat Dec 29 2018

The Flood Warning continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until late Sunday night.
* At 12 PM Saturday the stage was 19.2 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16 feet.
* The river will continue to fall to below flood stage by Sunday 
  evening.
* At 20 feet...Minor flooding continues to expand into the 
  pastures...fields and woodlands upstream and downstream from the 
  Keiths Mill Road bridge. Some areas will be under 4 feet of water.
  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC129-213-313-300720-
/O.CON.KFFC.FL.W.0249.181229T1920Z-181231T1516Z/
/TLNG1.1.ER.181229T1920Z.181230T1800Z.181231T0916Z.NO/
1220 PM EST Sat Dec 29 2018

The Flood Warning continues for
  The Conasauga River near Tilton.
* From this afternoon until Monday morning.
* At 12 PM Saturday the stage was 17.3 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 18 feet.
* Forecast to rise above flood stage by this afternoon and continue 
  to rise to near 20.6 feet by Sunday early afternoon.The river 
  will fall below flood stage by Monday morning.
* At 21 feet...Minor flooding continues to expand further into the 
  woodlands...fields and pastures along the river upstream and 
  downstream from the gage on the Brackett Ridge Road bridge.
  

&&

LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495 3471 8497


$$

GAC115-300720-
/O.CON.KFFC.FL.W.0261.000000T0000Z-000000T0000Z/
/ARCG1.1.ER.181229T0444Z.181229T1245Z.000000T0000Z.UU/
1220 PM EST Sat Dec 29 2018

The Flood Warning continues for
  The Armuchee Creek near Armuchee.
* Until further notice.
* At 11 AM Saturday the stage was 19.2 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 19 feet.
* At 19 feet...Flood stage is reached. Minor flooding of 
  woodlands...fields and pastures begins along the creek upstream and
  downstream from the gage on Old Dalton Road.
  

&&

LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
      3433 8515 3442 8525             

$$

GAC115-300720-
/O.CON.KFFC.FL.W.0262.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.181229T0547Z.181229T1702Z.000000T0000Z.NO/
1220 PM EST Sat Dec 29 2018

The Flood Warning continues for
  The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 12 PM Saturday the stage was 24.7 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 24 feet...Minor flooding begins of the woodlands...fields and 
  pastures along the river upstream and downstream from the gage on 
  the old Lock and Dam behind the Trading Post. The boat ramp will be
  mostly under water at the Lock and Dam park.
  

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$
616 
WGUS82 KFFC 300232
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
932 PM EST Sat Dec 29 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties 

 
GAC047-TNC065-301631-
/O.EXT.KFFC.FL.W.0259.000000T0000Z-181231T1630Z/
/WCKG1.1.ER.181229T0445Z.181230T0600Z.181231T1030Z.UU/
932 PM EST Sat Dec 29 2018

...Flood Warning extended until Monday morning...The Flood Warning 
continues for
  The West Chickamauga Creek near Fort Oglethorpe.
* Until Monday morning.
* At 9PM Saturday the stage was 11.8 feet...and steady.
* Minor flooding is occurring and is forecast.
* Flood stage is 11.0 feet.
* The river will fall to below flood stage Monday morning.
* At 11.0 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and fields near the creek upstream and downstream from 
  the gage on the Georgia Highway 146 or Cloud Springs Road bridge. 
  Minor flooding of the creek can also be expected further downstream
  as it crosses the Tennessee border into the south East Ridge area.
 

&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$
000 
WGUS82 KFFC 300831
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
331 AM EST Sun Dec 30 2018

...The Flood Warning continues for the following rivers in Georgia...
  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties 


GAC047-TNC065-302230-
/O.CON.KFFC.FL.W.0259.000000T0000Z-181231T1630Z/
/WCKG1.1.ER.181229T0445Z.181230T1200Z.181231T1030Z.UU/
331 AM EST Sun Dec 30 2018

The Flood Warning continues for
  The West Chickamauga Creek near Fort Oglethorpe.
* Until Monday morning.
* At 3 AM Sunday the stage was 11.6 feet...and slowly falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 11 feet.
* At 11 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and fields near the creek upstream and downstream from 
  the gage on the Georgia Highway 146 or Cloud Springs Road bridge. 
  Minor flooding of the creek can also be expected further downstream
  as it crosses the Tennessee border into the south East Ridge area.
  

&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$
184 
WGUS82 KFFC 301445
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
945 AM EST Sun Dec 30 2018

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties

 
GAC047-TNC065-301515-
/O.CAN.KFFC.FL.W.0259.000000T0000Z-181231T1630Z/
/WCKG1.1.ER.181229T0445Z.181230T0215Z.181230T1348Z.UU/
945 AM EST Sun Dec 30 2018

The Flood Warning is cancelled for
  The West Chickamauga Creek near Fort Oglethorpe.
* This takes effect immediately.
* At 9 AM Sunday the stage was 10.9 feet and falling.
* Flood stage is 11 feet.
* The creek will continue to fall.
  

&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 28, 9:13 PM EST, 31 minutes earlier.

Area forecast discussion, Dec 28, 9:13 PM EST, 31 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
913 PM EST Fri Dec 28 2018

.UPDATE...
Frontal boundary currently moving across NW GA. Clearing has
occured behind the front, and dense fog has developed. The ground
is very soggy after the heavy rains today, and abundant low level
moisture will continue overnight. There isn't much wind behind the
front, so the fog could hang around through sunrise. For now, will
issue right behind the clearning line. However, do think the dense
fog advisory will have to be extended southward...all dependent
upon how far south the clouds clear out. The ground fog will
likely obscure the sky.

Otherwise, have made only minor tweaks to the hourly temp/sky/wind
grids.

&&

.PREV DISCUSSION... /Issued 626 PM EST Fri Dec 28 2018/

PREV DISCUSSION... /Issued 438 PM EST Fri Dec 28 2018/

UPDATE...
The Flash Flood Watch has been cancelled. Rainfall has diminished
within the watch area and additional Flash Flooding is not
anticipated.

Several creeks, streams and rivers continue out of
their banks...and some water levels continue to rise. Will cover
the river/creek/stream flooding with River Flood Warnings.

Additional heavy rains are expected during the latter half of the
weekend into early next week. Additional Flood Watches may be
necessary and interested parties should monitor the weather over
the Holiday Weekend.

PREV DISCUSSION... /Issued 255 PM EST Fri Dec 28 2018/

SHORT TERM /Tonight through Saturday Night/...
Minor break in the extremely wet pattern through much of this
forecast period as the cold front and band of diminishing convection
settles south and east into central/south Georgia. Patchy light rain
will remain possible tonight and during the day Saturday across
parts of north Georgia, but widespread moderate rainfall will remain
south of the areas that received 2-6 inches of rainfall over the
past 24 hours. With several rivers still rising and many still well
above flood stage across the area, I plan on continuing the Flash
Flood Watch at this time, despite diminishing rainfall. Better rain
chances Start spreading back north through the latter half of the
forecast period, but amounts are expected to remain modest through
Saturday night. Instability minimal for thunder through the short
term forecast period.

20

LONG TERM /Sunday through Friday/...
No major changes made to the extended forecast. All in all the wet
period is expected to continue through the extended period. The
upper level low will move across northern Mexico Saturday night
into Monday with deep moist southwest flow feeding periods of
showers. A warm front will lift northward Sunday, and a cold front
will move into the area late Monday as the now upper level wave
pushes the surface low through the Mississippi, Tennessee Valleys
onto the Ohio Valley by Tuesday. Isolated thunderstorms will be
possible Monday afternoon and again Tuesday afternoon in the
vicinity of the cold front. The cold front slowly pushes through
the forecast area Tuesday and Wednesday as the next upper level
low digs into the desert southwest. As the upper low ejects across
the Gulf Coast states by the end of the week, surface low pushes
the front through the forecast area by the end of the week.
Current rainfall totals for Saturday night through Wednesday
morning are in the 1.5 to 3 inch range. With already saturated
soils and multiple days of rainfall, the threat for flash flooding
in addition to river flooding will continue for several days.
Have stayed close to guidance temperatures through the extended
period, which brings near freezing temperatures into portions of
north Georgia Thursday morning which would support a mix of rain
and snow briefly Thursday morning. At this time any accumulations
will be an inch or less.

Atwell/01

AVIATION...
00Z Update...
MVFR cigs will continue to settle across the area this evening.
Models are showing some potential for a period of IFR cigs with
lower vsbys right around 12z tonight. Do think this is reasonable,
especially with all of the rain that fell today. The next round of
precip should get started by early tomorrow evening. Winds will
remain on the west side.

//ATL Confidence...00Z Update...
Med confidence all elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          50  65  49  59 /  40  30  60  60
Atlanta         50  60  49  59 /  30  40  60  60
Blairsville     43  58  44  57 /  20  20  50  50
Cartersville    46  58  45  58 /  20  30  50  60
Columbus        57  65  54  65 /  50  60  60  60
Gainesville     48  62  47  58 /  20  30  60  50
Macon           58  66  54  64 /  70  50  60  60
Rome            44  56  44  57 /  20  20  50  60
Peachtree City  51  62  49  60 /  30  50  60  60
Vidalia         62  72  59  69 / 100  40  50  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Dense Fog Advisory until 9 AM EST Saturday for the following
zones: Banks...Bartow...Carroll...Catoosa...Chattooga...
Cherokee...Cobb...Dade...Dawson...Douglas...Fannin...Floyd...
Forsyth...Gilmer...Gordon...Hall...Haralson...Lumpkin...Murray...
Paulding...Pickens...Polk...Towns...Union...Walker...White...
Whitfield.

&&

SHORT TERM...NListemaa
LONG TERM....01
AVIATION...NListemaa
Hazardous weather outlook, Dec 28, 9:16 PM EST, 28 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
916 PM EST Fri Dec 28 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
916 PM EST Fri Dec 28 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

A Dense Fog Advisory has been issued for portions of north Georgia
through 10 AM. Visibilities of one quarter of a mile or less can
be expected. See /ATLNPWFFC/ for more details. The Dense Fog
Advisory will likely have to be expanded further southward
overnight.

The heavy rainfall has moved out of the area. However, several
rivers, creeks, and streams remain out of their banks with many
water levels continuing to rise. River Flooding concerns are
highest along and north of the I-85 corridor. Across the area
ponding on the roadways and nuisance flooding in poor drainage and
low-lying areas will likely persist into the evening hours.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Several rounds of showers will continue into next week, with
isolated thunderstorms possible Monday and Tuesday. Much of the area
could see an additional 2 to 4 inches of rainfall, with locally
higher amounts possible. This rainfall will continue to elevate
the river and stream flood threat, especially since the grounds
are saturated from recent rains. Localized flash flooding will
also be a concern in flood prone areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Dec 28, 4:11 PM EST, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EST FRI DEC 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLOOD            1 NNW HILLTOP           33.12N  84.44W
12/28/2018                   PIKE               GA   EMERGENCY MNGR

            MILNER RD AT BOTTOMS RD IN CONCORD HAS FLOOD WATER
            FLOWING OVER THE ROADWAY.

&&

EVENT NUMBER FFC1800970

THIEM
Local storm report, Dec 28, 4:21 PM EST, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EST FRI DEC 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     FLOOD            1 NNW HILLTOP           33.12N  84.44W
12/28/2018                   PIKE               GA   EMERGENCY MNGR

            MILNER RD AT BOTTOMS RD IN CONCORD HAS FLOOD WATER
            FLOWING OVER THE ROADWAY.

&&

CORRECTED EVENT TIME

EVENT NUMBER FFC1800970

THIEM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 9:12 PM ESTDense Fog AdvisoryFFCBanks, Barrow, Bartow, Butts, Carroll, Catoosa and 42 more12 hr
Dec 28, 9:19 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Dec 28, 9:26 PM ESTRiver Flood WarningFFCClarke, Greene, Oconee3 days
Dec 28, 10:20 PM ESTRiver Flood WarningFFCHeard47 hr
Dec 29, 12:32 AM ESTRiver Flood WarningFFCFloyd14 hr
Dec 29, 2:02 AM ESTRiver Flood WarningFFCFloyd26 hr
Dec 29, 2:07 AM ESTRiver Flood WarningFFCButts, Henry, Newton21 days
Dec 29, 5:38 AM ESTRiver Flood WarningFFCClayton, Fayette, Spalding18 hr
Dec 29, 10:00 AM ESTRiver Flood WarningFFCFloyd4 days
Dec 29, 2:40 PM ESTRiver Flood WarningFFCFayette, Spalding35 hr
Dec 29, 2:49 PM ESTRiver Flood WarningFFCGordon13 hr

Nearby

River Flood Warnings in Georgia, 2018River Flood Warnings in Tennessee, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.